Volume 3, issue 1 (2003)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On 4–fold covering moves

Nikos Apostolakis

Algebraic & Geometric Topology 3 (2003) 117–145
Bibliography
1 N Apostolakis, On moves between branched coverings of $S^3$: The case of four sheets, PhD thesis, CUNY (2001) arXiv:math.GT/0109164
2 I Berstein, A L Edmonds, On the construction of branched coverings of low-dimensional manifolds, Trans. Amer. Math. Soc. 247 (1979) 87 MR517687
3 J S Birman, Braids, links, and mapping class groups, Annals of Mathematics Studies 82, Princeton University Press (1974) MR0375281
4 J S Birman, B Wajnryb, 3–fold branched coverings and the mapping class group of a surface, from: "Geometry and topology (College Park, Md., 1983/84)", Lecture Notes in Math. 1167, Springer (1985) 24 MR827260
5 J S Birman, B Wajnryb, Presentations of the mapping class group. Errata: “3–fold branched coverings and the mapping class group of a surface”, Israel J. Math. 88 (1994) 425 MR1303506
6 H M Hilden, Every closed orientable 3–manifold is a 3–fold branched covering space of $S^{3}$, Bull. Amer. Math. Soc. 80 (1974) 1243 MR0350719
7 J M Montesinos, A representation of closed orientable 3–manifolds as 3–fold branched coverings of $S^{3}$, Bull. Amer. Math. Soc. 80 (1974) 845 MR0358784
8 R Piergallini, Covering moves, Trans. Amer. Math. Soc. 325 (1991) 903 MR1010413
9 R Piergallini, Four-manifolds as 4–fold branched covers of $S^4$, Topology 34 (1995) 497 MR1341805
10 B Wajnryb, A simple presentation for the mapping class group of an orientable surface, Israel J. Math. 45 (1983) 157 MR719117